# SDR AALA2019032209006

- Difficulty date: August 29, 2018
- Submitted: March 22, 2019
- Operation: Air carrier
- Aircraft: N561UW
- Make and model: Airbus A321-231
- Aircraft serial: 5317
- Aircraft time: 21,161 hours, 8,410 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Frame 68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE L4 DOOR THRESHOLD FITTING, INBOARD NUTPLATE HOLE 4-1/4 FORWARD OF FRAME 68.  REPAIRED THE FITTING IAW SRM 53-41-14-300-001, REPAIR PRINCIPLE 7, FIGURE 20101.
